Home Icon
Paracetamol 500mg Caplets 16 Caplets  0146978
Everyday Low Prices
Age 18+

Product is currently unavailable

Paracetamol 500mg Caplets 16 Caplets Paracetamol 500mg Caplets 16 Caplets

16 Caplets  0146978

Out of stock

Email me when back in stock

£0.99
Out of stock
Pharmacy Line

Pharmacy Medicine

This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.

Please note images are for illustration purposes and may differ from the product(s) you receive

Product details

Paracetamol 500mg Caplets 16s work to alleviate symptoms of pain from ailments such as headaches, migraines, neuralgia and rheumatic aches and pains. Paracetamol is an analgesic (pain killer) and also an antipyretic - this means it helps to reduce body temperature when you have a fever). The caplets can also be used to help ease symptoms of colds and influenza.

Approved by Claire Makey - Pharmacist on the 16/04/2021.
For more information, view our medical team

Warnings / Side effects Expand

Please read the following information.

Do not give to children under 6 years.

 Do not take these tablets if you: • are allergic to paracetamol or any other ingredients for example sodium metabisulphite contained in these tablets may rarely cause severe hypersensitivity reactions and bronchospasm (breathing difficulties) • are taking any other paracetamol-containing products

Take special care with this medicine if you: • suffer from any liver or kidney problems (especially if serious) or G-6-PD deficiency ( an hereditary condition leading to low red blood cell counts). Taking other medicines Tell your doctor or pharmacist if you are taking or have recently taken any other medicine, even those not prescribed, for example, herbal remedies and health supplements from a pharmacy, supermarket or health food shop, as these tablets may interact with Paracetamol Tablets.

The following medicines can affect Paracetamol: • warfarin (to thin the blood). The effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with an increased risk of bleeding, however occasional doses have no significant effect. • colestyramine (for high cholesterol levels) • metoclopramide and domperidone (to treat nausea and vomiting) • chloramphenicol (antibiotic to treat infections) • Drugs used to treat diarrhoea caused by gall bladder disease

Pregnancy and breast-feeding • You should let your doctor know if you are pregnant or breast-feeding, or wish to become pregnant or start breastfeeding whilst taking this medicines. • Ask your doctor or pharmacist for advice before taking any product.

Important information about some of the ingredients of Paracetamol Tablets • Paracetamol Tablets contain sodium metabisulphite which may rarely cause severe hypersensitivity reactions and bronchospasm (breathing difficulties).


Like all medicines, Paracetamol can cause side effects, although not everybody gets them.

You can reduce the chances of experiencing side effects by using the minimum dose required. Side effects may be more serious in the elderly patients.

 If you experience any of the following serious effects STOP TAKING this medicine immediately and contact your doctor or pharmacist:• Severe allergic reactions: difficulty breathing, skin rash, swollen facial features or a runny nose. Tell your doctor if you notice any of the following side effects or notice any other effects not listed: • occasionally the blood does not clot well, which may result in easy bruising or bleeding • rarely, a severe reduction in the number of white blood cells, which makes infections more likely • other rare side effect like shortness of breath

Usage / Instructions Expand

You should check with your doctor or pharmacist if you are not sure.

 The usual dose is:

Adults, the elderly and children over 12 years: Take one or two tablets up to 4 times a day or as instructed by your doctor.

 Children 6 to 12 years of age: Take half a tablet to one tablet up to 4 times a day.

DO NOT GIVE TO CHILDREN UNDER 6 YEARS OF AGE.

The dose should not be repeated more frequently than every 4 hours and not more than 4 doses should be taken in any 24 hour period. Do not take with any other paracetamol-containing products.

DO NOT EXCEED THE STATED DOSE. If you take more Paracetamol Tablets than you should If you accidently take more tablets than you should, tell your doctor immediately or go to the nearest hospital A & E (casualty) department, even if you feel well, because of the risk of delayed, serious liver damage.

Take your medicine in its original packaging with you in order to enable the doctor to identify your medication easily.

Children (aged 12 years and under) Immediate medical advice should be sought in the event of an overdose, even if the child seems well, because of the risk of delayed, serious liver damage. If you forget to take a dose If necessary, take the missed dose when you remember and then leave at least 4 hours before taking the next dose.

DO NOT TAKE A DOUBLE DOSE TO MAKE UP FOR THE FORGOTTEN DOSE

Ingredients Expand

Active ingredient: Paracetamol 500mg.

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Delivery & Returns Expand

Royal Mail Tracked 48hr Delivery

  • £3.49 for Tracked 48hr service, delivered within 2-3 working days from despatch of order.
  • Free delivery for orders over £30
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see the delivery page.

EVRI UK Tracked 48hr Service

  • £3.49 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)

Royal Mail Tracked 24hr Delivery

  • £5.09 for the Tracked 24hr service.
  • Mon-Thur orders placed before 8pm will be delivered 1-2 days from despatch (90% of orders delivered next day).
  • Friday orders placed before 8pm will be delivered from Saturday.
  • Weekend orders will be delivered from Tuesday.
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below
  • Pharmacy approved items will be despatched once approved and delivered the next working day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see below.

EVRI UK Tracked 24hr service

  • £5.09 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

EVRI Click & Collect tracked 48hr service

  • £3.00 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

EVRI UK Click & Collect tracked 24hr service

  • £3.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

UK Express Delivery

  • Free Express Delivery when you spend £100
  • Mon-Wed orders placed before 8pm will be delivered in 2 working days
  • Thursday orders placed before 8pm will be delivered on Monday
  • Friday orders placed before 8pm will be delivered on Tuesday
  • Weekend orders will be delivered on Tuesday
  • Delivered Mon-Fri (excluding bank holidays)
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Once approved P-line items will be delivered the next working day
  • Additional terms and conditions apply, please see below
  • Select Next working day delivery in the checkout for Express Delivery

Additional terms and conditions apply, to view our full delivery terms and conditions click here

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days

Find out more about our returns policy click here

Ratings & reviews

4.8
(122)
Review Stars
110
7
2
0
3

Customer reviews

of 25 Next Page
4.00

Was this helpful? Yes(0)   No(0)
5.00

Easy to take, and do what you asked them to

Was this helpful? Yes(0)   No(0)
5.00

Good for pain relief.

Was this helpful? Yes(0)   No(0)
5.00

Was this helpful? Yes(0)   No(0)
1.00

Was this helpful? Yes(0)   No(1)
of 25 Next Page

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply